HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Drug Interactions / Side Effects (https://www.healthboards.com/boards/drug-interactions-side-effects/)
-   -   Elavil- Hair Loss? (https://www.healthboards.com/boards/drug-interactions-side-effects/947968-elavil-hair-loss.html)

farfalla17 04-29-2013 02:07 PM

Elavil- Hair Loss?
 
Hello,

Has anyone had hair loss while taking Elavil? I took it for four years for Vulvodynia :((the horrible monster!). Elavil helped my symptoms; I had major side effects but suffered through them because Vulvodynia was ruining my life.

I thought I was "cured" and got off it. It came right back within three months. I got on the Elavil again and started loosing major hair! At the time I was also on a strict diet due to IBS, had low iron (didn't know), and my thyroid (have hypothyroidism) was off level. I don't know if it was all these things I just mentioned or the Elavil. No doctor can tell me for sure. They all say "maybe".

Thank you!:)


All times are GMT -7. The time now is 09:39 AM.